# SDR FDEA2020031390460

- Difficulty date: February 29, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N613FE
- Make and model: Doug MD-11F
- Aircraft serial: 48749
- Aircraft time: 75,382 hours, 18,307 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: ACA3108501
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN AT # 3 AIR-CONDITIONING COMPARTMENT CUTOUT UPPER AFT CORNER AT   APPROXIMATE STATION 534.94 FOUND CRACKED. FUSELAGE SKIN AT # 3 AIR-CONDITIONING COMPARTMENT CUT OUT UPPER AFT CORNER   APPROXIMATE STATION 534.94 CRACKED SKIN REPAIRED AS PER SRM 53-20-15-2R FIGURE 201   REPAIR 3.REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100. INITIAL INSPECTION TO BE CARRIED   OUT AFTER 4000 FLIGHT CYCLES AND REPETITIVE INSPECTION TO BE CARRIED OUT AT EVERY   4000 FLIGHT CYCLES BY EXTERNAL VISUAL INSPECTION AS PER SRM 53-20-15-2R REPAIR 3   TABLE 201.
